I am also on zoloft, and while I took tram (3 days clean!), the pharmacist, not the doctor, told me it was not wise to take them together. The dr. of course said this was false, but I tend to believe pharmacists first. I will say, that I continued to take both but never at the same time, and it was a worry of mine . I think the main issue is siezures.
I have something you might try first. Sam-E. It is a miracle drug. I tried all anti-depressants and hated them all. They made me fell awful. Including zoloft. But everyone is different. Sam-E is a vitamin supplement over here. Look for the brand NatureMade in the vitamin section and look for the 400mg box. Any drug store or supermarket should carry it. It is expensive, but usually on sale somewhere for two for one. Call around.
Take one a day.
It made all the difference for me. I felt nothing. No up, no down, no tingles, no hypers, nothing. But, I felt better. Not thrilled or happy or joyful or anything, just better. No more crying my eyes out over nothing. No more depression. Just better.
You can ask your doc about it. They prescribe it regularly in Europe but not over here because the pharma companies don't make money off of it. It is a supplement.
I think the box says Mood something or other. Make sure you find the brand NatureMade. That is the only one that Consumer Reports said has the right number of mgs.
But, I have no idea what the drug interaction would be, so please check with your doc.
I would really watch it man,if you are going to take the 2 together take only a 1/4 pill of the zoloft and wait a few hours to see how you feel,I have had several seizures and a near death expierience mixing other drugs with tramadol and I am a heavy duty drug user but tram is a different ballgame,if zoloft wants to take you one way and the tram in another you could die,this is no joke,and the big problem is that they really don't know how to counteract tramadol in the er,they will just make you tough thru it and have some one standing by with one of those defribillator machines(sorry bad spelling)really hobo91 be careful
I found out about Sam-E in Consumer Reports I think. It is the only non-prescribed pill that helps with serious depression. I tried it. It worked for me. My husband was also going through depression but wouldn't accept it, so I slipped it in with his vitamins. It worked like a dream in a few days. So, it is not a placebo. I told him about it later and now he takes one a day. 400mg. He hasn't been down in months. But, for me, I am amazed at how fast it works. Not like the other stuff that takes weeks and then you feel like a zombie. You don't feel any different, just like taking vitamin C, but you don't feel so bad. It is amazing.
But, again, be careful about any interactions. And I wouldn't take it with the other stuff. It is kind of a one or the other kind of thing. But talk to your doc.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.